# SDR SWAA2022030980629

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737*
- Aircraft serial: 33721
- Aircraft time: 60,025 hours, 35,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL SUPPORT FORWARD Z ANGLE IS CRACKED / [01] REMOVED AND REPLACED R/H WING PANEL SUPPORT FORWARD Z ANGLE BRACKET IAW SRM 51-40-02
